Please use this identifier to cite or link to this item:
Title: On vectorial polynomials and coverings in characteristic 3
Author: Crespo Vicente, Teresa
Hajto, Zbigniew
Keywords: Teoria de Galois
Inverse Galois theory
Issue Date: 2005
Publisher: American Mathematical Society
Abstract: For K a field containing the finite field $\mathbb{F}_9$ we give explicitly the whole family of Galois extensions of K with Galois group $2S_4 * Q_8$ or $2S_4 * D_8$ and determine the discriminant of such an extension.
Note: Reproducció digital del document publicat en format paper, proporcionada per AMS
It is part of: Proceedings of the American Mathematical Society, 2005, vol. 134, núm. 1, p. 23-29.
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
529368.pdf168.4 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.